# SDR AALA991058

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Rows 8 And 34
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - DURING ROUTINE MAINTENANCE, EMERGENCY EXIT SEAT LIGHTS AT SEATS 8HJ AND 34H INOPERATIVE.  REPAIRED EMERGENCY EXIT SEAT LIGHT WIRING AT SEATS 8HJ AND 34H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
